# SDR AWXA0002079

- Difficulty date: July 9, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 6552928564
- Condition: Corroded
- Location: Fs 727a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Aft pit exfoliation corrosion STA 727A STR 26LC: replaced damaged section of STR from 727 to midway between STA 727A & 727B & splice per SRM 53-10-3 Fig 1 DET. 6 or DET 7
